# SDR CALA2025032002996

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 70,812 hours, 31,719 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS LIQUID INGRESS AT TOP 16.5 IN FROM INBOARD END, 6.5 IN FROM TRAILING EDGE, 2.5 IN DIAMETER, BOTTOM SIDE 17 IN F ROM INBOARD, 5 IN FROM TRAILING EDGE, 1 IN DIAMETER. GEN BY V061 632 ON HAECO LCQ NR 9296165 / 22165 ESFR ENTERED REPAIRED R/H ELEVATOR UPPER SKIN 16.5 IN FROM I/B 6.5 IN FROM T/ E 3IN DIA ZONE C IAW A319 SRM 55-21-11-300-005 CATEGORY A REPAIR DRILLED WITNESS IN LOWER SKIN 17IN FROM I/B 5IN FROM T/E ZONE C 1.5IN DIA IAW A319 AMM 55-20-00-200-006-A01. PAR 4A(6)-(7). NO LIQUID FOUND REPAIRED AREA IAW A319 SRM 55-21-11-300-004 CATEGOR Y A REPAIR.
